# SDR IPXA201910047492

- Difficulty date: September 8, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Guide
- Part number: ADJ7004523
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER CARGO R/H LOWER GUIDE RAIL BETWEEN STA. 1641 AND STA. 1701 IS CORRODED.REMOVED AND REPLACED CORRODED CENTER CARGO R/H LOWER GUIDE RAIL BETWEEN BS 1641 AND 1701 IAW SRM 51-33-01, EA 011-5310-01-A7900 REV. IR AND EO MD11-5340-74156-A. (MINOR)
